Change search
ReferencesLink to record
Permanent link

Direct link
Amemiya norm equals Orlicz norm in general
Adam Mickiewicz University, Poznan.
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2000 (English)In: Indagationes mathematicae, ISSN 0019-3577, E-ISSN 1872-6100, Vol. 11, no 4, 573-585 p.Article in journal (Refereed) Published
Abstract [en]

The authors present a proof that in Orlicz spaces the Amemiya norm and the Orlicz norm coincide for any Orlicz function $\varphi$. This gives the answer for an open problem. They also give a description of the Amemiya type for the Mazur-Orlicz $F$-norm.

Place, publisher, year, edition, pages
2000. Vol. 11, no 4, 573-585 p.
Research subject
URN: urn:nbn:se:ltu:diva-9574Local ID: 838f2f30-a574-11db-9811-000ea68e967bOAI: diva2:982512
Validerad; 2000; 20070112 (kani)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(574 kB)7 downloads
File information
File name FULLTEXT01.pdfFile size 574 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Indagationes mathematicae

Search outside of DiVA

GoogleGoogle Scholar
Total: 7 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 2 hits
ReferencesLink to record
Permanent link

Direct link